# SDR AALA20100506DFW01

- Difficulty date: May 4, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 37,324 hours, 5,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 37G ESCAPE PATH LIGHTING HAS ONE LAMP INOPERATIVE.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT SEAT 37G.  OPS CHECKED NORMAL.
